# SDR 00FDEA00851

- Difficulty date: December 5, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 051FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

00-339  CR FL330 HEAR LOUD BANG. SOUND FROM BEHIND BARRIER. SMELL BURNING.  **  S/D  **  R&R WATER SEPARATOR SOCKS, AUTO PRESS SEL, STBY PRESS CONTROLLER PER MM 21-54-03-2, 21-31-03-2, 21-31-05-2.  NO LEAKS NOTED. INSP PACK BAYS FOR LEAKS, BUTN AND OVERHEAT CONDITIONS OK.
